# SDR SWAA2021030452632

- Difficulty date: February 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Light
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMERGENCY EXIT LIGHT HAS CRACKED LENS / REPLACED G4 GALLY EMERGENCY EXIT LIGHT PER AMM 33-51-01-960-802. OPS CHECK GOOD.
